It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: restless leg syndrome

Re: restless leg syndrome

[ Back to Messages ]

Message

Posted by Amy on September 24, 1999 at 11:15:04:

In Reply to: Re: restless leg syndrome posted by Janie on September 23, 1999 at 01:34:57:

: :
: : : :
: : : : I need relief for restless leg syndrome, Please help!

: : : Jeanne, I'm so sorry you received such a terrible answer when you asked for help regarding restless leg syndrome. Peole like Mike Hunt just don't have anything better to do than put scarcastic remarks to someone looking for info that will help. Believe me, I know what restless leg syndrone is and that is the reason I'm sitting at my computer at 12:11 a.m. this Tuesday morning. Legs hurting so bad, I cannot go to sleep. I have already had my Darvocet M100 and Neurontin for tonight, but it doen't seem to want to work tonight. I have been up much later than this, and some nights can't stay in bed at all. So I know what you are talking about and believe me, will say a prayer for you and me. I hope you get some help soon, and don't have to go years before help comes, like I did. I'm still having my share of problems, but it make me thankful when I do get a good nights sleep.

: : : Don't let that nasty remark bother you and I'm going to see if I can find out how to get his remark off this forum. We don't need that kind of remark ffrom a Mike Hunt, (or whoever he is) I don't thinkI would use my right name if I were putting that kind of filth on this forum.

: : : Sorry for the long response (this is my third) but I am so mad I could wring his neck. I hope he answers this.

: : : Lil

: : Dear All:

: : I am suffering from aching legs that I am told is from receiving radiation about 10 yrs. ago for Hodgkin's Disease. I am now a recovered pain pill addict due to trying to find relief for this pain. My doctor is as concerned as any doctor, which means only as much as she has time for. A doctor friend of mine who was tragically killed in a plane crash was the only one who spent the time to research this pain and came up with the radiation theory. He also prescribed the pain pills which I discovered I could get in Mexico after he was killed. Two weeks ago I sent off the pills and spent 5 days at home detoxing from them. It was a nightmare but it is now over with and I do not have any desire to "drive to Mexico." But I want with all of my heart to rid myself of this ache. I will soon go out of my mind. I will try the 800 mg. of vitamin E, since I have just started the 400 mg. and have had no relief. My doctor put me on "Neurontin" which has done nothing also. HELP! I do not want to go back to pain pills!!

: : Amy

: Hello.Amy.I really hope the Vitamin E works for you.I know how bad it is.I am glad that somethig that simple works for me.Try some leg stretches if you can.Stand on your toes then slowly alternate to your heels.(about 10 times at first).It is easier to stand on a short stool and lean on a cabinet or something in order to do this.It helps me.You must live close to Mexico.I do.I used to get a lot of meds over there for my Rheumatoid Arthritis.I live in New Mexico.Hope you find relief! Janie

Janie:

I do live close to Mexico. Thanks for the stretch tips. The vitamin E so far has not helped. Do you find it to get worst during menstrual cycle? I am 43 and have always had bad periods, but the leg ache seems to get way worse during PMS. I have been walking and could swear it gets worse with exercise. Hot baths really help. Who has time for that though? I feel like I am going to scream some times. It has been so much worse since stopping the pain pills - especially during the day!

Thanks for listening...

Amy


Follow Ups




All times are GMT -7. The time now is 04:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!